# SDR CALA2013092591444

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 94,312 hours, 14,909 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part serial: M867
- Condition: Not Seated
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIP VALVE EICAS AFTER ENGINE START.  ACCOMPLISHED FIM TASK 21- 58-00 FIG 105 STEPS 1 THRU 3. RESEATED EQUIP IND CARD M867 & CHECKED ALL VALVE OPENINGS.  RESEATED PLUG ON V91.  MESSAGE & VALVE LIGHT CLEARED & NOW IN AUTO & STBY VALVE LIGHT REMAINS EXTINGUISHED &  WORKS NORMALLY WHEN ACCOMPLISHING N2 SPEED CARD TEST.
